Advanced Search
Article Contents
Article Contents

Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces

  • *Corresponding author: Jaydev Dabas

    *Corresponding author: Jaydev Dabas
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we investigate the approximate controllability problems of certain Sobolev type differential equations. Here, we obtain sufficient conditions for the approximate controllability of a semilinear Sobolev type evolution system in Banach spaces. In order to establish the approximate controllability results of such a system, we have employed the resolvent operator condition and Schauder's fixed point theorem. Finally, we discuss a concrete example to illustrate the efficiency of the results obtained.

    Mathematics Subject Classification: 34K06, 34A12, 37L05, 93B05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] S. Agarwal and D. Bahuguna, Existence of solutions to Sobolev type partial neutral differential equations, J. Appl. Math. Stoch. Anal., 2006 (2006), 16308, 1–10. doi: 10.1155/JAMSA/2006/16308.
    [2] O. ArinoM. L. Habid and R. Bravo de la Parra, A mathematical model of growth of population of fish in the larval stage: Density dependence effects, Math. Biosci., 150 (1998), 1-20.  doi: 10.1016/S0025-5564(98)00008-X.
    [3] S. Arora, S. Singh, J. Dabas and M. T. Mohan, Approximate controllability of semilinear impulsive functional differential system with nonlocal conditions, IMA J. Math. Control Inform., (2020). doi: 10.1093/imamci/dnz037.
    [4] K. Balachandran and N. Annapoorani, Existence results for impulsive neutral evolution integrodifferential equations with infinite delay, Nonlinear Anal. Hybrid Syst., 3 (2009), 674-684.  doi: 10.1016/j.nahs.2009.06.004.
    [5] K. Balachandran and T. N. Gopal, Approximate controllability of nonlinear evolution systems with time varying delays, IMA J. Math. Control Inform., 23 (2006), 499-513.  doi: 10.1093/imamci/dnl002.
    [6] K. Balachandran and J. Y. Park, Sobolev type integrodifferential equation with nonlocal condition in Banach spaces, Taiwanese J. Math., 7 (2003), 155-163.  doi: 10.11650/twjm/1500407525.
    [7] V. BarbuAnalysis and Control of Nonlinear Infinite Dimensional Systems, Academic Press, New York, 1993. 
    [8] A. E. Bashirov and N. I. Mahmudov, On concepts of controllability for deterministic and stochastic systems, SIAM J. Control Optim., 37 (1999), 1808-1821.  doi: 10.1137/S036301299732184X.
    [9] W. M. Bian, Approximate controllability of semilinear systems, Acta Math. Hungar., 81 (1998), 41-57.  doi: 10.1023/A:1006510809870.
    [10] W. M. Bian, Controllability of nonlinear evolution systems with preassigned responses, J. Optim. Theory Appl., 100 (1999), 265-285.  doi: 10.1023/A:1021726017996.
    [11] J. M. Borwein and J. Vanderwerff, Fréchet-Legendre functions and reflexive Banach spaces, J. Convex Anal., 17 (2010), 915-924. 
    [12] H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.
    [13] H. Brill, A semilinear Sobolev evolution equation in Banach space, J. Differential Equations, 24 (1977), 412-425.  doi: 10.1016/0022-0396(77)90009-2.
    [14] Y.-K. ChangA. Pereira and R. Ponce, Approximate controllability for fractional differential equations of Sobolev type via properties on resolvent operators, Fract. Calc. Appl. Anal., 20 (2017), 963-987.  doi: 10.1515/fca-2017-0050.
    [15] P. ChenX. Zhang and Y. Li, Approximate controllability of non-autonomous evolution system with nonlocal conditions, J. Dyn. Control Syst., 26 (2020), 1-16.  doi: 10.1007/s10883-018-9423-x.
    [16] R. F. Curtain and H. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory, Springer-Verlag, New York, 1999.
    [17] V. N. Do, A note on approximate controllability of semilinear systems, Systems Control Lett., 12 (1989), 365-371.  doi: 10.1016/0167-6911(89)90047-9.
    [18] I. Ekeland and  T. TurnbullInfinite Dimensional Optimization and Convexity, Chicago press, London, 1983. 
    [19] W. E. Fitzgibbon, Semilinear functional differential equations in Banach spaces, J. Differential Equations, 29 (1978), 1-14.  doi: 10.1016/0022-0396(78)90037-2.
    [20] C. GaoK. LiE. Feng and Z. Xiu, Nonlinear impulse system of fed-batch culture in fermentative production and its properties, Chaos Solitons Fractals, 28 (2006), 271-277.  doi: 10.1016/j.chaos.2005.05.027.
    [21] S. GaoL. ChenJ. J. Nieto and A. Torres, Analysis of a delayed epidemic model with pulse vaccination and saturation incidence, Vaccine, 24 (2006), 6037-6045.  doi: 10.1016/j.vaccine.2006.05.018.
    [22] R. K. George, Approximate controllability of non-autonomous semilinear systems, Nonlinear Anal., 24 (1995), 1377-1393.  doi: 10.1016/0362-546X(94)E0082-R.
    [23] A. Grudzka and K. Rykaczewski, On approximate controllability of functional impulsive evolution inclusions in a Hilbert space, J. Optim. Theory Appl., 166 (2015), 414-439.  doi: 10.1007/s10957-014-0671-y.
    [24] E. Hernández, R. Sakthivel and S. Tanaka Aki, Existence results for impulsive evolution differential equations with state-dependent delay, Electron. J. Differential Equations, 2008 (2008), 28, 1–11. doi: EJDE-2008/28.
    [25] J.-M. Jeong and H.-H. Roh, Approximate controllability for semilinear retarded systems, J. Appl. Math. Anal. Appl., 321 (2006), 961-975.  doi: 10.1016/j.jmaa.2005.09.005.
    [26] M. Kerboua, A. Debbouche and D. Baleanu, Approximate controllability of Sobolev type nonlocal fractional stochastic dynamic systems in Hilbert spaces, Abstr. Appl. Anal., 2013 (2013), 262191, 10pp. doi: 10.1155/2013/262191.
    [27] J. Klamka, Constrained controllability of semilinear systems with delays, Nonlinear Dyn., 56 (2009), 169-177.  doi: 10.1007/s11071-008-9389-4.
    [28] J. Klamka, Schauder's fixed point theorem in nonlinear controllability problems, Control Cybernet., 29 (2000), 153-165. 
    [29] J. Klamka, Controllability and Minimum Energy Control, in Series Studies in Systems, Decision and Control, Springer-Verlag, New York, 2019. doi: 10.1007/978-3-319-92540-0.
    [30] J. KlamkaA. Babiarz and M. Niezabitowski, Banach fixed-point theorem in semilinear controllability problems–a survey, Bull. Polish Acad. Sci. Tech. Sci., 64 (2016), 21-35.  doi: 10.1515/bpasts-2016-0004.
    [31] J. KlamkaA. Babiarz and M. Niezabitowski, Schauder's fixed point theorem in approximate controllability problems, Int. J. Appl. Math. Comput. Sci., 26 (2016), 263-275.  doi: 10.1515/amcs-2016-0018.
    [32] K. D. Kucche and M. B. Dhakne, Sobolev typen Volterra-Fredholmfunctional integrodifferential equations in Banach spaces, Bol. Soc. Parana. Mat., 32 (2014), 239-255.  doi: 10.5269/bspm.v32i1.19901.
    [33] H. Leiva and P. Sundar, Approximate controllability of the Burgers equation with impulses and delay, Far East J. Math. Sci., 102 (2017), 2291-2306.  doi: 10.17654/MS102102291.
    [34] X. Li and J. Yong, Optimal Control Theory for Infinite Dimensional Systems, Birkhäuser Boston, Boston, 1995. doi: 10.1007/978-1-4612-4260-4.
    [35] J. H. Lightbourne and S. M. Rankin, A partial functional differential equation of Sobolev type, J. Appl. Math. Anal. Appl., 93 (1983), 328-337.  doi: 10.1016/0022-247X(83)90178-6.
    [36] A. Lunardi, On the linear heat equation with fading memory, SIAM J. Math. Anal., 21 (1990), 1213-1224.  doi: 10.1137/0521066.
    [37] N. I. Mahmudov, Approximate controllability of fractional Sobolev type evolution equations in Banach Spaces, Abstr. Appl. Anal., 2013 (2013), 502839, 1–9. doi: 10.1155/2013/502839.
    [38] N. I. Mahmudov, Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. Control Optim., 42 (2003), 1604-1622.  doi: 10.1137/S0363012901391688.
    [39] N. I. Mahmudov, Existence and approximate controllability of Sobolev type fractional stochastic evolution equations, Bull. Polish Acad. Sci. Tech. Sci., 62 (2014), 205-215.  doi: 10.2478/bpasts-2014-0020.
    [40] M. McKibben, A note on the approximate controllability of a class of abstract semilinear evolution equations, Far East J. Math. Sci., 5 (2002), 113-133. 
    [41] M. T. Mohan, On the three dimensional Kelvin-Voigt fluids: Global solvability, exponential stability and exact controllability of Galerkin approximations, Evol. Equ. Control Theory, 9 (2020), 301-339.  doi: 10.3934/eect.2020007.
    [42] K. Naito, Controllability of semilinear control systems dominated by the linear part, SIAM J. Math. Anal., 25 (1987), 715-722.  doi: 10.1137/0325040.
    [43] K. Naito, Approximate controllability for a semilinear control system, J. Optim. Theory Appl., 60 (1989), 57-65.  doi: 10.1007/BF00938799.
    [44] J. W. Nunziato, On heat conduction in materials with memory, Quart. Appl. Math., 29 (1971), 187-204.  doi: 10.1090/qam/295683.
    [45] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.
    [46] K. Ravikumar, M. T. Mohan and A. Anguraj, Approximate controllability of a non-autonomous evolution equation in Banach spaces, Numer. Algebra Control Optim., (2020). doi: 10.3934/naco.2020038.
    [47] R. Sakthivel and E. R. Anandhi, Approximate controllability of impulsive differential equations with state-dependent delay, Internat. J. Control, 83 (2010), 387-393.  doi: 10.1080/00207170903171348.
    [48] R. SakthivelN. I. Mahmudov and J. H. Kim, Approximate controllability of nonlinear differential systems, Rep. Math. Phys., 60 (2007), 85-96.  doi: 10.1016/S0034-4877(07)80100-5.
    [49] A. M. Samoilenko, N. A. Perestyuk and Y. Chapovsky, Impulsive Differential Equations, World Scientific, Singapore, 1995. doi: 10.1142/9789812798664.
    [50] R. E. Showalter, Existence and representation theorem for a semilinear Sobolev equation in Banach space, SIAM J. Math. Anal., 3 (1972), 527-543.  doi: 10.1137/0503051.
    [51] S. Tang and L. Chen, Density-dependent birth rate, birth pulses and their population dynamic consequences, J. Math. Biol., 44 (2002), 185-199.  doi: 10.1007/s002850100121.
    [52] R. Triggiani, Addendum:A note on the lack of exact controllability for mild solutions in Banach spaces, SIAM J. Control Optim., 18 (1980), 98-99.  doi: 10.1137/0318007.
    [53] R. Triggiani, A note on the lack of exact controllability for mild solutions in Banach spaces, SIAM J. Control Optim., 15 (1977), 407-411.  doi: 10.1137/0315028.
    [54] V. Vijayakumar, Approximate controllability results for impulsive neutral differential inclusions of Sobolev type with infinite delay, Internat. J. Control, 91 (2018), 2366-2386.  doi: 10.1080/00207179.2017.1346300.
    [55] L. Wang, Approximate controllability of delayed semilinear control systems, J. Appl. Math. Stoch. Anal., 2005 (2005), 67-76.  doi: 10.1155/JAMSA.2005.67.
    [56] J. WangM. Fečkan and Y. Zhou, Approximate controllability of Sobolev type fractional evolution systems with nonlocal conditions, Evol. Equ. Control Theory, 6 (2017), 471-486.  doi: 10.3934/eect.2017024.
    [57] E. Zuazua, Controllability and observability of partial differential equations: Some results and open problems, Handbook of Differential Equations: Evolutionary Equations, 3 (2007), 527-621.  doi: 10.1016/S1874-5717(07)80010-7.
  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views(846) PDF downloads(468) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint